# SDR DALA2015020701018

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER AFT PRODUCTION DOUBLER OF STA Y=995 AT RT MLG DOOR.  DOUBLER DAMAGE WAS REMOVED.   NEW DOUBLER WAS INSTALLED IAW CMM 32-17-05, SRM 51-10-3, PARA 14 AND 21.
